# SDR DALA1301230661

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 70,370 hours, 32,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN INOPERATIVE.  FOUND GROUND WIRE LOOSE AT STUD TIGHTENED DOWN GROUND STUD.  OPS CHECKED GOOD.
